Demography of wintering Rough-legged Hawks in New Jersey. Bosakowski, T. & Smith, D., G. Journal of Raptor Research, 26(2):61-65, 1992.
bibtex   
@article{
 title = {Demography of wintering Rough-legged Hawks in New Jersey},
 type = {article},
 year = {1992},
 pages = {61-65},
 volume = {26},
 id = {93cc477a-8f65-3866-b76e-bd34f4203c7d},
 created = {2012-08-30T17:34:46.000Z},
 file_attached = {true},
 profile_id = {641521c1-b61a-3102-87ce-59623ed647a8},
 group_id = {3addd0f7-d578-34d3-be80-24022cc062a1},
 last_modified = {2017-03-14T12:29:49.371Z},
 read = {true},
 starred = {false},
 authored = {false},
 confirmed = {true},
 hidden = {false},
 citation_key = {Bosakowski1992},
 folder_uuids = {d000dcaa-1e0f-4184-a2c5-db979347585a},
 private_publication = {false},
 bibtype = {article},
 author = {Bosakowski, Thomas and Smith, Dwight G.},
 journal = {Journal of Raptor Research},
 number = {2}
}
Downloads: 0